# SDR FXGA202201102140

- Difficulty date: January 10, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N967CE
- Make and model: Doug DC-9-83
- Aircraft serial: 49855
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB FAIRING CRACKED.  REPAIR OF CRACK IN L/H HOIZONTAL STAB TO VERT STAB FAIRING.  REPAIR HORIZONTAL STAB FAIRINGS PER ENGINEERING DRAWING NR-0014.
